MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter procedure involving the harmony¿ delivery catheter system, damage was noted to the delivery catheter system, specifically with the side port, prior to insertion into the patient.The issue was identified while opening the capsule prior to loading.An additional stop cock was attached as a response to the issue.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that during a transcatheter procedure involving the harmony¿ delivery catheter system (dcs), damage was noted to the dcs, specifically with the side port, prior to insertion into the patient.The issue was identified while opening the capsule prior to loading.An additional stop cock was attached as a response to the issue.No patient complications have been reported as a result of this event.Additional information was received to clarify the stopcock was replaced and the dcs was used for the case.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.Corrected data: d.Suspect medical device expiration date was inadvertently omitted from the initial medwatch report.Udi#.Full number included h4.Device mfg date was inadvertently omitted from the initial medwatch report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5 (third paragraph).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter procedure involving the harmony¿ delivery catheter system (dcs), damage was noted to the dcs, specifically with the side port, prior to insertion into the patient.The issue was identified while opening the capsule prior to loading.An additional stopcock was attached as a response to the issue.No patient complications have been reported as a result of this event.Additional information was received to clarify the stopcock was replaced and the dcs was used for the case.Additional information was received clarifying that just the stopcock was replaced, and the replacement part was obtained from the facility's inventory.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21313982
Report Number2025587-2025-01002
Device Sequence Number8169438
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)250718(10)0012364480
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012364480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/26/2025
03/11/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/10/2025
04/07/2025
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale
Patient Weight60 KG